Web of Science: 0 citations,
A non-autonomous kind of Duffing equation
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Rodrigues, Ana (KTH (Sweden). Matematiska Institutionen)

Date: 2015
Abstract: We study the periodic solutions of the following kind of non-autonomous Duffing differential equation y + ay − εy 3 = εh(t, y, y), with a > 0, ε a small parameter and h a C 2 function in its variables.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2014/SGR-410
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció EC/FP7/2012/318999
Note: Agraïments: The research of AR is supported by the Swedish Research Council (VR Grant 2010/5905). The authors would like to thank the Göran Gustafsson Foundation UU/KTH for financial support.
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; preprint
Subject: Duffing differential equation ; Periodic solution ; Averaging theory
Published in: Applied Mathematics and Computation, Vol. 251 (2015) , p. 669-674, ISSN 0096-3003

DOI: 10.1016/j.amc.2014.11.007


Preprint
7 p, 734.8 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-01-12, last modified 2017-10-14



   Favorit i Compartir